Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 339, Number 1
HTML articles powered by AMS MathViewer

Holomorphic extension and decomposition from a totally real manifold
Zai Fei Ye PDF
Trans. Amer. Math. Soc. 339 (1993), 1-33
Irredundant sets in Boolean algebras
Stevo Todorčević PDF
Trans. Amer. Math. Soc. 339 (1993), 35-44
$\Delta$-sets
R. W. Knight PDF
Trans. Amer. Math. Soc. 339 (1993), 45-60
Classification of the Tor-algebras of codimension four almost complete intersections
Andrew R. Kustin PDF
Trans. Amer. Math. Soc. 339 (1993), 61-85
Complex multiplication cycles and a conjecture of Beĭlinson and Bloch
Chad Schoen PDF
Trans. Amer. Math. Soc. 339 (1993), 87-115
Localizing with respect to self-maps of the circle
Carles Casacuberta and Georg Peschke PDF
Trans. Amer. Math. Soc. 339 (1993), 117-140
Periodic seeded arrays and automorphisms of the shift
Ezra Brown PDF
Trans. Amer. Math. Soc. 339 (1993), 141-161
Cayley-Bacharach schemes and their canonical modules
Anthony V. Geramita, Martin Kreuzer and Lorenzo Robbiano PDF
Trans. Amer. Math. Soc. 339 (1993), 163-189
$3$-manifolds which admit finite group actions
Shi Cheng Wang PDF
Trans. Amer. Math. Soc. 339 (1993), 191-203
A metric deformation and the first eigenvalue of Laplacian on $1$-forms
Takashi Otofuji PDF
Trans. Amer. Math. Soc. 339 (1993), 205-220
Analyse quasi-sure et l’estimation du noyau de la chaleur pour temps petit
Shizan Fang PDF
Trans. Amer. Math. Soc. 339 (1993), 221-241
$\omega$-chaos and topological entropy
Shi Hai Li PDF
Trans. Amer. Math. Soc. 339 (1993), 243-249
$2$-weights for unitary groups
Jian Bei An PDF
Trans. Amer. Math. Soc. 339 (1993), 251-278
Approximation of approximate fibrations by bundle maps
Y. H. Im PDF
Trans. Amer. Math. Soc. 339 (1993), 279-295
Reflecting Brownian motion in a cusp
R. Dante DeBlassie and Ellen H. Toby PDF
Trans. Amer. Math. Soc. 339 (1993), 297-321
Some complete $\Sigma ^ 1_ 2$ sets in harmonic analysis
Howard Becker, Sylvain Kahane and Alain Louveau PDF
Trans. Amer. Math. Soc. 339 (1993), 323-336
The Koebe semigroup and a class of averaging operators on $H^ p(\textbf {D})$
Aristomenis G. Siskakis PDF
Trans. Amer. Math. Soc. 339 (1993), 337-350
Probing L-S category with maps
Barry Jessup PDF
Trans. Amer. Math. Soc. 339 (1993), 351-360
The limiting behavior of the Kobayashi-Royden pseudometric
Shulim Kaliman PDF
Trans. Amer. Math. Soc. 339 (1993), 361-371
Rees algebras of ideals having small analytic deviation
Sam Huckaba and Craig Huneke PDF
Trans. Amer. Math. Soc. 339 (1993), 373-402
The constrained least gradient problem in $\textbf {R}^ n$
Peter Sternberg, Graham Williams and William P. Ziemer PDF
Trans. Amer. Math. Soc. 339 (1993), 403-432
Calcul du spectre d’une nilvariété de rang deux et applications
Hubert Pesce PDF
Trans. Amer. Math. Soc. 339 (1993), 433-461